See Alike in...

Alike App

Browser

GlitterRush

853d

I take abilify and benztropine with it to help with side effects but I still feel like im not doing enough. i feel restless, like i need to constantly be doing something productive 24-7. has anyone else delt with this and what did or do you do for it?

Top reply
    • AlyssaNicole89

      835d

      OK I had to go down on my Abilify because of this symptom it just got worse I completely understand what you’re saying with this. There is a medical term for it and apparently it is very common with Abilify so if it’s still bothering you I suggest talking to your doctor and adjusting meds

    • AlyssaNicole89

      835d

      OK I had to go down on my Abilify because of this symptom it just got worse I completely understand what you’re saying with this. There is a medical term for it and apparently it is very common with Abilify so if it’s still bothering you I suggest talking to your doctor and adjusting meds

    • PomPom

      835d

      Restlessness is a really common side effect of this medication. I had it for about a week when I started it but then it went away. I take 5mg

    • GlitterRush

      852d

      Ive been taking the medicine for about a two months?

    • AlyssaNicole89

      852d

      Only about 2 1/2 weeks and I’m still only on 5mg

    • Mika15

      852d

      I had restlessness for quite some time when I started abilify, but after a while it died down some. I still get it every now and then, but it's not horrible anymore. How long have you been taking it?

    • AlyssaNicole89

      853d

      I just started ability (again) and actually have been feeling similarly to this! I chalked it up to a hypo manic state, but you’ve made me curious as to if it could be because of the ability. I don’t seem to mind however because it is a welcome change for me, since I’m usually very unproductive with depression

    • Chesbro99

      853d

      To me that's anxiety. I'm upping my meds till I feel a noticably difference. I know meds won't make everything go away, but it should make it livable

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion